# SDR VNAA2018011499910

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 32,099 hours, 32,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R360081
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS CRACK INDICATIONS, LBL 27.5,  WL 130.  ONE INCH IN LENGTH.  CUT OUT DAMAGE IAW REO 601R-53-61-1541, REV F.  PERFORMED AN EDDY CURRENT OF REWORKED AREA IAW  REO 601R-53-61-1541, REV F.    NO INDICATIONS NOTED.   REPAIRED IAW REO 601R-53-61-1541,  REV F.
